Ask an expert
Question

15 Sep 2011

Could heightened anxiety be linked to Yaz?
Good Day

I have started the Yaz pill and am currently on day 10. However I feel very anxious to the point of my chest being so closed I really struggle to breathe. Could it be that my anxiety is heightened by the Yaz? I do have a history of anxiety, I am also getting married in the next few weeks but the wedding hasnt stressed me out before.

I did complain to my GP about the Yaz making me nauseos etc and she has recommended the patch for the new month when I am done with this course of Yaz

Please help
Answer 1,665 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Anxiety and nausea are minor side effects of Yaz and I suggest that you stop taking it.

Regards




Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.